# SDR SIMA20151121009

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 31,931 hours, 28,608 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14000418401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOORBEAM HAS CORROSION AFT OF THE CROSS MEMBER AT FRAME 27.  REPAIRED CTR FLOORBEAM CORROSION AFT OF THE CROSS MEMBER AT FRAME 27 BY INSTALLED EXTERNAL ANGLE, FILLER & SHIMS IAW SRM 53-00-10, 51-40-02. CPM 51-21-06, ETN-EM-51-075 & ETN-EM-51-091.
